# SDR UPS08552884

- Difficulty date: July 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  CORROSION ON LONGITUDINAL BEAM UPPER CHORD IB FLANGE AT 2EA NUTPLATE HOLES BS1020-1040 LBL23 WL208.  REPAIRED LONGITUDINAL BEAM UPPER CHORD IB FLANGE BS1020-1040 LBL23 WL208 IAW ATS ER 08-2401 DATED 25JUL08.
